# SDR DALA2021082404997

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50024
- Aircraft time: 4,682 hours, 2,174 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Reu
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

SHIP 8105 - DIV - TO PDX DUE TO FLIGHT CONTROL FAULT/ REU INTERNAL MESSAGE AND FOLLOWED BY RUDDER FAIL MESSAGE. CORRECTIVE ACTION: REPLACED AFT REU-1. (LP# 7998164)
